MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 500ML,PRESSURE INFUSER W/STOPCOCK

Medline Industries, LP MEDLINE; 500ML,PRESSURE INFUSER W/STOPCOCK
Catalog Number DYNJAAPI500S
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that medline 500ml pressure bag with stopcock valve, not effectively holding air despite stop cock being in the correct "off" position.The pressure bag is slowly losing air over time requiring nurse to frequently reinflate and check on pressure.
 
Additional Manufacturer Narrative
It was reported that ¿the pressure bag is slowly losing air over time requiring nurse to frequently reinflate and check on pressure.Additionally, when trying to overinflate the pressure indicator into the red, you could audibly hear it release air.We thought maybe the bag had an air leak so we switched out the bag to a new one, but it was doing the same thing.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
500ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50853369
Report Number1417592-2026-47346
Device Sequence Number13138594
Product Code KZD
UDI-Device Identifier40080196759690
UDI-Public40080196759690
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAPI500S
Device Lot Number651240060001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown